Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Pimples, black scars on face, skin darkening. Treatment for skin problems?

hello doctor i m 24 female M having pimple problem due to which i have many black scars on my face for years. Can you please suggest me how to get rid of it permanently and how to improve the glow on my face as well as make it fairer.I am also suffering from acne and pimples for many years due to which my face has many black scars and also has made my skin dark.plz suggest me proper treatment............
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ! Thanks for asking ! First thing to do is stop taking fatty food ! Don't apply any oil on face and head. Apply face wash, and antimark cream available on the market. Then do check if you have menses irregularity or leukorrhea problem, then consult gynaecologist and dermatologist for appropiate treatment. Be healthy. Bye.
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor